| Model Number |
9529 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable cardiac monitor (icm) experienced t-wave oversensing (twos).The icm remains in use.No patient complications have been reported as a result of this event.